# SDR 96ZZZX2851

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 0331881001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 491 - THE CREW EXPERIENCED A GREEN NOSE GEAR INDICATION WITH THE GEAR RETRACTED.  REMOVED AND REPLACED NOSE GEAR WARNING LIGHT ASSEMBLY AND OPS CHECKED NOSE GEAR.
